# SDR SWAA2015101645026

- Difficulty date: October 6, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 64,204 hours, 51,446 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C37292Y8
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD WEB TO Y CHORD ATTACHMENT, CRACKED AT BS 1016, BETWEEN STRINGER 5L - 7L.  REPAIRED WEB IAW EA.
